Alert archive / Iowa / Flash Flood Warnings in 2016
Flash Flood Warning 27, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Sep 15, 2016, 9:58 PM CDT for 5 counties in Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2016, 9:58 PM CDT (02:58 UTC)
- Expired
- Sep 16, 2016, 4:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, IA, Carroll County, IA, Crawford County, IA, Greene County, IA, Sac County, IA
The radar
The Des Moines radar (KDMX), 119 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2247 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 17.1
The text
As transmitted.
148
WGUS53 KDMX 160258
FFWDMX
IAC025-027-047-073-161-160900-
/O.NEW.KDMX.FF.W.0027.160916T0258Z-160916T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
958 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRAWFORD COUNTY IN WEST CENTRAL IOWA...
SOUTHERN CALHOUN COUNTY IN WEST CENTRAL IOWA...
CARROLL COUNTY IN WEST CENTRAL IOWA...
WESTERN GREENE COUNTY IN WEST CENTRAL IOWA...
SOUTHERN SAC COUNTY IN WEST CENTRAL IOWA...
* UNTIL 400 AM CDT FRIDAY.
* AT 957 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN OR MORE HAVE ALREADY FALLEN
AND IS EXPECTED TO CONTINUE. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARROLL...DENISON...LAKE CITY...MANNING...COON RAPIDS...GLIDDEN...
LAKE VIEW...ODEBOLT...BLACK HAWK LAKE...SCHLESWIG...WALL LAKE...
MANILLA...SCRANTON...DOW CITY...CHARTER OAK...ARCADIA...BREDA...
VAIL...CHURDAN AND FARNHAMVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4221 9567 4221 9532 4231 9532 4231 9440
4221 9440 4221 9432 4186 9462 4187 9567
$$
CURTIS1 follow-up statement
266
WGUS73 KDMX 160856
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT FRI SEP 16 2016
IAC025-027-047-073-161-160906-
/O.EXP.KDMX.FF.W.0027.000000T0000Z-160916T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IA-CALHOUN IA-CARROLL IA-GREENE IA-SAC IA-
356 AM CDT FRI SEP 16 2016
...THE FLASH FLOOD WARNING FOR CRAWFORD...SOUTHERN CALHOUN...
CARROLL...WESTERN GREENE AND SOUTHERN SAC COUNTIES WILL EXPIRE AT 400
AM CDT...
THE HEAVY RAIN HAS ENDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4221 9567 4221 9532 4231 9532 4231 9440
4221 9440 4221 9432 4186 9462 4187 9567
$$
BOKSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 7:00 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Sep 15, 7:00 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Des Moines IA 700 PM CDT Thu Sep 15 2016 ...Updated Aviation Discussion... .SHORT TERM.../This evening through Friday/ Issued at 330 PM CDT Thu Sep 15 2016 Main concern the rest of today and tonight will be timing, extent, and strength of convection, including potential for localized flash flooding. Unorganized showers/convection creeping into the northwest portions of the CWA currently, providing periods of moderate to heavy rainfall. With lift primarily from WAA and upper level support, extent should remain fairly broad and with slow progression through at least the early portions of the evening. Expectation is for convection to become more progressive as coverage increases and organized outflow/cold pool develops. Prior to, environment is such that severe weather opportunity will be limited even with MUCAPE values in excess of 2000 J/kg due to effective shear 30kts or less, skinny CAPE profiles, moist profiles limiting DCAPE, and widespread/unfocused convection working over the atmosphere. However, cannot rule out damaging winds should convection organizes this evening and remains rooted to the cold pool/outflow. Bigger concern will likely be heavy rainfall and potentially subsequent flash flooding concerns. Hi-res guidance struggled early in the day but have come into fair agreement in depicting west- central Iowa potentially seeing a prolonged period of moderate-heavy rainfall as convection pivots with second wave of forcing enter the region. While Pwats around 1.5-1.75 inches and warm cloud layer depths around 11-12 kft are not extreme, they will provide efficient rainfall especially when coupled with expected good low level/850mb moisture transport through the evening. Would not be surprising to see local amounts in excess of 2 to 4 inches. Even after passage of main line, another wave of upper level forcing and vorticity advection will keep shower activity possible into the morning hours Friday, though less intense. .LONG TERM.../Friday night through Thursday/ Issued at 330 PM CDT Thu Sep 15 2016 Showers and a few storms will be continuing primarily in the south and east at the beginning of the period from the overnight convection. However, some redevelopment appears possible as surface boundary will still be located near the I35 corridor around midday. Therefore, POPS will continue into the afternoon across the south and east and in the far southeast on Friday night prior to frontal passage. Drier air will push into the state Friday night into Saturday with clearing skies as subsidence increases. The weekend appears quiet weather wise with a dry airmass remaining in place. Warm advection increases into Monday with warmer temperatures prior to a front moving through later in the day. This will bring a slight chance for storms on Monday afternoon, mainly in the east but low moisture will limit coverage. With ridging Monday night into early Tuesday, there will be little precipitation threat with slightly cooler temperatures. However, stronger warm advection takes over by later Tuesday and continues into the middle of the week. There will be an increasing threat of storms by Wednesday into Thursday as a frontal boundary settles into the state and deep southerly flow transports moisture back into the Midwest. && .AVIATION.../For the 00Z TAFS through 00Z Friday evening/ Issued at 651 PM CDT Thu Sep 15 2016 Widespread convection will continue throughout the evening and into the overnight hours. Any site that experiences rain looks to be down to IFR visibility due to the heavy rain. Convection will be slow to progress southeast and impact Des Moines to Ottumwa b/t 03-06z, and possible sooner. Winds looks a bit stronger towards the end of the forecast period with some CAA and decent mixing. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 AM CDT Friday for IAZ023>028-033>039- 044>048-057. && SHORT TERM...Curtis LONG TERM...Cogil AVIATION...Podrazik
Hazardous weather outlook, Sep 15, 3:50 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 350 PM CDT THU SEP 15 2016 IAZ023-024-033>035-044>046-057-161100- POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE- AUDUBON- 350 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT WITH HEAVY RAINFALL WHICH MAY LEAD TO FLASH FLOODING. AN ISOLATED SEVERE THUNDERSTORM WITH DAMAGING WIND OR LARGE HAIL WILL ALSO BE POSSIBLE, MAINLY THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH LATE TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS ARE ALSO IN THE FORECAST THROUGH MIDDAY FRIDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAIN IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. IAZ004>007-015>017-025>028-036>039-047>050-058>062-070>075- 081>086-092>097-161100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 350 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TONIGHT WITH LOCALIZED HEAVY RAINFALL ALONG WITH GUSTY WINDS AND SMALL HAIL. ANY SEVERE STORMS WOULD LIKLEY OCCUR IN WESTERN IOWA IN THE EVENING WITH THE MAIN THREAT FROM DAMAGING WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS ARE ALSO IN THE FORECAST FRIDAY...EAST AREAS LATE MONDAY...AND STATEWIDE TUESDAY NIGHT AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAIN IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY BUT MAY OCCUR IN A FEW INSTANCES.
In the hours before
Special weather statement, Sep 15, 7:01 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
701 PM CDT THU SEP 15 2016
IAZ017-025>028-034>039-046>050-160045-
WEBSTER IA-STORY IA-TAMA IA-MARSHALL IA-BUTLER IA-CALHOUN IA-
HARDIN IA-GRUNDY IA-GREENE IA-HAMILTON IA-FRANKLIN IA-WRIGHT IA-
BREMER IA-BOONE IA-CERRO GORDO IA-BLACK HAWK IA-
701 PM CDT THU SEP 15 2016
...LINE OF STORMS PROGRESSING THROUGH CENTRAL IOWA MAY BRING SMALL
HAIL AND GUSTY WINDS ALONG WITH TORRENTIAL RAINFALL...
AT 700 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MARBLE ROCK TO 10 MILES
WEST OF ELDORA TO OGDEN. MOVEMENT WAS SOUTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...AMES...CEDAR FALLS...MARSHALLTOWN...FORT DODGE...BOONE...
WAVERLY...WEBSTER CITY...NEVADA...IOWA FALLS...HAMPTON...JEFFERSON...
ELDORA...GRUNDY CENTER...ROCKWELL CITY...ALLISON...STORY CITY...
HUXLEY...MADRID AND HUDSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4186 9279 4187 9461 4245 9462 4261 9359
4301 9303 4291 9302 4291 9214
TIME...MOT...LOC 0000Z 320DEG 20KT 4289 9301 4235 9330 4204 9403
SKOWSpecial weather statement, Sep 15, 7:41 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
741 PM CDT THU SEP 15 2016
IAZ044-160145-
CRAWFORD IA-
741 PM CDT THU SEP 15 2016
...STRONG WINDS WITH LINE OF STORMS MOVING INTO CRAWFORD COUNTY...
AT 739 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM UTE TO NEAR DUNLAP. MOVEMENT WAS EAST AT 25
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A WIND
GUST OF 40 MPH WAS RECENTLY REPORTED IN MOORHEAD IN MONONA COUNTY.
STRONG THUNDERSTORMS WILL BE NEAR...
DUNLAP AROUND 750 PM CDT.
DENISON AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DOW CITY...DELOIT...
BUCK GROVE...DENISON MUNICIPAL AIRPORT...MANILLA...VAIL...ARION...
CHARTER OAK AND DUNLAP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL IOWA.
LAT...LON 4208 9567 4216 9519 4186 9519 4186 9565
4187 9567
TIME...MOT...LOC 0039Z 261DEG 21KT 4205 9570 4187 9568
SKOWSpecial weather statement, Sep 15, 7:48 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
748 PM CDT THU SEP 15 2016
IAZ027-028-036>039-047>050-160145-
BREMER IA-STORY IA-BOONE IA-TAMA IA-BLACK HAWK IA-MARSHALL IA-
BUTLER IA-HARDIN IA-GRUNDY IA-HAMILTON IA-
748 PM CDT THU SEP 15 2016
...GUSTY WINDS AND SMALL HAIL IN ADDITION TO HEAVY RAINFALL
OCCURRING WITH LINE OF STORMS MOVING THROUGH CENTRAL IOWA...
AT 745 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TRIPOLI TO 8 MILES NORTH OF STATE CENTER
TO 11 MILES SOUTH OF BLACK HAWK LAKE. MOVEMENT WAS SOUTHEAST AT 30
MPH.
DIME TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH A FEW OF THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...AMES...CEDAR FALLS...MARSHALLTOWN...BOONE...WAVERLY...
NEVADA...ELDORA...GRUNDY CENTER...TOLEDO...ALLISON...EVANSDALE...
STORY CITY...HUXLEY...TAMA...JESUP...LA PORTE CITY...HUDSON...SUMNER
AND PARKERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4230 9230 4214 9230 4187 9277 4186 9380
4221 9397 4221 9393 4230 9393 4242 9329
4256 9309 4256 9303 4260 9302 4291 9256
4291 9208 4230 9206
TIME...MOT...LOC 0045Z 299DEG 24KT 4277 9236 4214 9318 4214 9508
SKOWSpecial weather statement, Sep 15, 8:16 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT THU SEP 15 2016
IAZ028-039-160200-
BREMER IA-BLACK HAWK IA-
816 PM CDT THU SEP 15 2016
...STRONG WINDS WITH THUNDERSTORMS AROUND THE WATERLOO AREA...
AT 815 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR FREDERICKSBURG TO HUDSON. MOVEMENT WAS EAST AT 20 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. A
WIND GUST OF 61 MPH WAS REPORTED AT THE WATERLOO AIRPORT AT 810PM.
LOCATIONS IMPACTED INCLUDE...
WATERLOO...CEDAR FALLS...EVANSDALE...JESUP...HUDSON...SUMNER...
DENVER...TRIPOLI...ELK RUN HEIGHTS...WATERLOO MUNICIPAL AIRPORT...
CROSSROADS MALL...UNI-DOME AND MCLEOD CENTER...WASHBURN...
DUNKERTON...READLYN...RAYMOND...GILBERTVILLE...FREDERIKA AND GEORGE
WYTH STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4240 9251 4291 9233 4291 9208 4247 9208
4247 9206 4232 9206
TIME...MOT...LOC 0115Z 280DEG 19KT 4290 9227 4245 9244
SKOWLocal storm report, Sep 15, 8:17 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
817 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM TSTM WND GST WATERLOO REGIONAL AIRPO 42.56N 92.40W
09/15/2016 M61 MPH BLACK HAWK IA ASOS
.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Sep 15, 9:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
945 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD ROCKWELL CITY 42.40N 94.63W
09/15/2016 CALHOUN IA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED CAR
STALLED/STRANDED AFTER DRIVING THROUGH
FLOODED ROADS. DELAYED REPORT. .
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:01 PM CDT | Special Weather Statement | DMX | Boone, Bremer, Butler, Franklin, Greene, Grundy and 5 more | 44 min |
| Sep 15, 7:41 PM CDT | Special Weather Statement | DMX | Crawford | 64 min |
| Sep 15, 7:48 PM CDT | Special Weather Statement | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin, Marshall and 2 more | 57 min |
| Sep 15, 8:16 PM CDT | Special Weather Statement | DMX | Black Hawk, Bremer | 44 min |
| Sep 15, 10:55 PM CDT | Special Weather Statement | DMX | Polk | 50 min |
| Sep 16, 9:56 AM CDT | River Flood Warning | DMX | Black Hawk | 17 days |
Nearby
Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.